# SDR FDEA201703150896

- Difficulty date: March 15, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY AT XOS 667, RIB DOUBLER CRACKED. THE RIB DOUBLER WAS REMOVED IAW SRM 51-31-01-0G. A NEW DOUBLER WAS FABRICATED IAW DRAWING ARB3954, REVISION K, AND INSTALLED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
